# SDR DALA2024042204633

- Difficulty date: April 19, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 73,425 hours, 9,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3321 EMER LIGHT INOP 53HJ. CORRECTIVE ACTION: REPLACED LIGHT ASSY. (5008022)
